# SDR SWAA2025091505630

- Difficulty date: August 18, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE GIRT BAR AT BS 312, LBL 52, WL 208.1.   REMOVED AND REPLACED TIE DOWN FOR GIRT BAR AT BS 312, LBL 52, WL 208.1 IAW SRM 51-10-02-0G-0, SRM 51-40-02-0G, AND DWG 141A5220.
